Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014, Article ID 485647, 10 pages
http://dx.doi.org/10.1155/2014/485647
Research Article

Multiple Positive Solutions for a Coupled System of -Laplacian Fractional Order Two-Point Boundary Value Problems

1Department of Applied Mathematics, Andhra University, Visakhapatnam 530 003, India
2Department of Mathematics, MVGR College of Engineering, Vizianagaram 535 005, India

Received 24 February 2014; Accepted 21 April 2014; Published 7 May 2014

Academic Editor: Bashir Ahmad

Copyright © 2014 K. R. Prasad and B. M. B. Krushna. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. W. Leggett and L. R. Williams, “Multiple positive fixed points of nonlinear operators on ordered Banach spaces,” Indiana University Mathematics Journal, vol. 28, no. 4, pp. 673–688, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. P. Agarwal, D. O'Regan, and P. J. Y. Wong, Positive Solutions of Differential, Difference and Integral Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  3. D. R. Anderson and J. M. Davis, “Multiple solutions and eigenvalues for third-order right focal boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 267, no. 1, pp. 135–157, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Avery and J. Henderson, “Existence of three positive pseudo-symmetric solutions for a one-dimensional p-Laplacian,” Journal of Mathematical Analysis and Applications, vol. 277, no. 2, pp. 395–404, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  5. C. Yang and J. Yan, “Positive solutions for third-order Sturm-Liouville boundary value problems with p-Laplacian,” Computers & Mathematics with Applications, vol. 59, no. 6, pp. 2059–2066, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  6. R. P. Kapula, P. Murali, and K. Rajendrakumar, “Existence of positive solutions for higher order (p,q)-Laplacian two-point boundary value problems,” International Journal of Differential Equations, vol. 2013, Article ID 743943, 9 pages, 2013. View at Google Scholar · View at MathSciNet
  7. Z. Bai and H. Lü, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 495–505, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. Dehghani and K. Ghanbari, “Triple positive solutions for boundary value problem of a nonlinear fractional differential equation,” Bulletin of the Iranian Mathematical Society, vol. 33, no. 2, pp. 1–14, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Henderson and S. K. Ntouyas, “Positive solutions for systems of nonlinear boundary value problems,” Nonlinear Studies, vol. 15, no. 1, pp. 51–60, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. Ahmad and J. J. Nieto, “Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions,” Computers & Mathematics with Applications, vol. 58, no. 9, pp. 1838–1843, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X. Su, “Boundary value problem for a coupled system of nonlinear fractional differential equations,” Applied Mathematics Letters, vol. 22, no. 1, pp. 64–69, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. Bai, “Existence of positive solutions for boundary value problems of fractional functional differential equations,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2010, no. 30, pp. 1–14, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C. S. Goodrich, “Existence of a positive solution to systems of differential equations of fractional order,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1251–1268, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. N. Nyamoradi and M. Javidi, “Existence of multiple positive solutions for fractional differential inclusions with m-point boundary conditions and two fractional orders,” Electronic Journal of Differential Equations, vol. 2012, no. 187, pp. 1–26, 2012. View at Google Scholar · View at MathSciNet
  15. K. R. Prasad and B. M. B. Krushna, “Multiple positive solutions for a coupled system of Riemann-Liouville fractional order two-point boundary value problems,” Nonlinear Studies, vol. 20, no. 4, pp. 501–511, 2013. View at Google Scholar · View at MathSciNet
  16. G. Chai, “Positive solutions for boundary value problem of fractional differential equation with p-Laplacian operator,” Boundary Value Problems, vol. 2012, article 18, 20 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. R. I. Avery, “A generalization of the Leggett-Williams fixed point theorem,” Mathematical Sciences Research Hot-Line, vol. 3, no. 7, pp. 9–14, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet